Spline Semiparametric Regression Models


  • Ameera Jaber Mohaisen AL-Basrah University
  • Ammar Muslim Abdulhussein




Spline, Penalized spline, Mixed Models, Semiparametric, Regression, knots, cross-validation.


In this paper, we study semiparametric regression models with spline smoothing, and determining the numbers of knots and their locations by using some statistical criteria, a simulation model has been performed.


Download data is not yet available.


Claeskens, G., krivobokova, T. and Opsomer, J.D.(2009) ''Asymptotic properties of penalized spline '' Biometrika, 96,529-544. DOI: https://doi.org/10.1093/biomet/asp035

de Boor , C. (1978) '' Aproactical Guide to splines '' springer, New York. DOI: https://doi.org/10.1007/978-1-4612-6333-3

Eubak , R.(1990) '' Smoothing splines and nonparametric regression '' Marcel Dekker, New york.

Fan, J. and Gijbels, I. (1996) '' Local polynomial modeling and it's applications '' Chapman and Hall, London.

Green, P. and silverman, B. (1994) '' Nonparametric regression and generalized linear models '' Chapman and Hall, London. DOI: https://doi.org/10.1007/978-1-4899-4473-3

Hastie, T. and Tibshirani, R. (1990) '' Generalized additive models '' Chapman and Hall, London.

Langs, K. (2010) '' Numerical Analysis for statisticians '' second edition, springer.

Motair, Hafed M. (2011) '' A comparison of some nonparametric regression smoothing methods using simulation '' M.Sc thesis, university of al-Qadisiyah, college of computer sciences and mathematics.

Montgomery, D.,C. and Peck, E.,A. (1982) '' Introduction to linear regression analysis ''John Wiley & Sons.

Natio, k. (2002) '' Semiparametric regression with multiplicative adjustment '' Communications in statistics, Theory and methods 31 2289-2309. DOI: https://doi.org/10.1081/STA-120017226

Neter, J. and, Wasserman, W. (1974) '' Applied linear statistical models, regression, analysis of variance and experimental designs '' Richard. D. IRWIN, INC.




How to Cite

Mohaisen, A. J., & Abdulhussein, A. M. (2015). Spline Semiparametric Regression Models. Journal of Kufa for Mathematics and Computer, 2(3), 1–10. https://doi.org/10.31642/JoKMC/2018/020301

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.